Perfect polyphase sequences from cubic polynomials

Min Kyu Song, Hong Yeop Song

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper, we propose a new construction of perfect pk-ary sequences of period pk, where p is an odd prime and k ≥ 2 is a positive integer, based on cubic polynomials over the integers modulo pk. We show that, for some appropriate parameters, it generates perfect polyphase sequences which are not the generalized chirp-like sequences constructed by Popovic in 1992.

Original languageEnglish
Title of host publication2017 IEEE International Symposium on Information Theory, ISIT 2017
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages1292-1295
Number of pages4
ISBN (Electronic)9781509040964
DOIs
Publication statusPublished - 2017 Aug 9
Event2017 IEEE International Symposium on Information Theory, ISIT 2017 - Aachen, Germany
Duration: 2017 Jun 252017 Jun 30

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8095

Other

Other2017 IEEE International Symposium on Information Theory, ISIT 2017
Country/TerritoryGermany
CityAachen
Period17/6/2517/6/30

Bibliographical note

Funding Information:
ACKNOWLEDGMENT This work was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government(MSIP) (No. 2017R1A2B4011191).

Publisher Copyright:
© 2017 IEEE.

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Perfect polyphase sequences from cubic polynomials'. Together they form a unique fingerprint.

Cite this